MathSciNet Relay Station
MathSciNet bibliographic data
MR650893 62F03 (62C05)
Brown, Lawrence D.; Johnstone, Iain M.; MacGibbon, K. Brenda Variation diminishing transformations: a direct approach to total positivity and its statistical applications. J. Amer. Statist. Assoc. 76 (1981), no. 376, 824–832.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement